# SDR 95ZZZX6770

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81LL
- Make and model: Piper PA-24-180
- Aircraft serial: 241338
- Propeller: Mcauly 2D34C*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Nr 2 Bld Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SUBMITTED FOR OVERHAUL DUE TO PROPELLER STRIKE WHICH RESULTED IN NR 1 BLADE BENT WELL WITHIN REPAIRABLE LIMITS, I.E., VERY SLIGHTLY.  DURING OVERHAUL, NR 2 BLADE SOCKET FOUND CRACKED BY EDDY CURRENT AND CONFIRMED WITH LIQUID PENETRANT TESTING.  SUBMITTER STATED BLADE SOCKET NR 2 CONTAINED THE UNDAMAGED BLADE, SO IT IS SUBMITTER'S OPINION THE CRACK RESULTED FROM FATIGUE RATHER THAN FROM THE PROP STRIKE.
